# SDR CALA2024110102770

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 12,608 hours, 4,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A61802
- Condition: Leaking
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1R HAS LOUD SQUEEL A/C PRESSURIZATION  NORMAL AT FL350 BUT AIR RETURN FOR LOUDNOISE FOUND CART SEAL IN DOOR SEAL.  REMOVED CART SEAL AND INSPECTED DOOR FOUND NO OTHER ISSUES.  PERFORMED PRESSIZATION CHECK, NO LEAKS NOTE.  REF : TASK 21-31-00-710-801
